Leg numbness after epidural steroid injection

I get intense shooting pains on the left side of my head, just above/around the ear, and I also have a very sore and stiff neck.
It sometimes feels like my heart beats irregularly and very hard.
I have dizzy spells and sometimes feel very foggy.
My legs and arms feel “weak”, not all the time, but frequently. My legs all the way up the thigh and down to my feet feels like they are tingling, the feeling you get just when your feet or legs fall asleep and then start to wake up, kind of an aching tingly feeling and it also feels like it hurts “inside the bones” in my legs.

This is important: The Lateral Femoral Cutaneous Nerve is a sensory nerve. When irritated it does not cause specific muscle weakness in the leg.   However, if the femoral Nerve itself is affected, there may be Quadriceps weakness, and loss of the Knee jerk reflex. Plus sensory change in the skin of the upper leg and/or inner lower leg. Whilst Femoral nerve damage also responds to careful thorough chiropractic care, any specific weakness in the quad must be noted and monitored.
In this short YouTube clip you can yourself determine if there's specific muscle weakness in your leg.

The swelling could be due to many reasons – it may be related to the diabetes, her high blood pressure and underlying problems that both you and your mom may not be aware of. Being away from home can often lead to changes in the blood glucose and pressure of a diabetic/hypertensive patient. It is due to a number of factors – greater activity, change in regular diet, climatic differences, poor complicance with meds, etc – all of these common occurrences while holidaying away from home can affect the glucose and pressure levels and lead to swelling. However, given that your mom has had diabetes for such a long period of time, and the hypertension may have also been ongoing, there is a real risk that this may be due to kidney damage. This could be occurring independently or be associated with heart failure and would not have cropped up overnight. Rather it may only be showing the first signs (that you are aware of, your mom may have noticed signs earlier) now given the added strain/excitement/activity of being away from home and the factors mentioned above. I only mention the most common cause and the most serious cause. There could be many other possibilities in between that would be too exhaustive to delve into.

Leg numbness after epidural steroid injection

leg numbness after epidural steroid injection

Media:

leg numbness after epidural steroid injectionleg numbness after epidural steroid injectionleg numbness after epidural steroid injectionleg numbness after epidural steroid injectionleg numbness after epidural steroid injection

http://buy-steroids.org